# SDR QXEA0000467

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210127051
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MAIN CABIN DOOR WOULD NOT FULLY OPEN UPON ARRIVAL.  REMOVED AND REPLACED MAIN CABIN DOOR CABLE, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
